Displaying similar documents to “Bounds for quotients in rings of formal power series with growth constraints”

Avoidance principle and intersection property for a class of rings

Rahul Kumar, Atul Gaur (2020)

Czechoslovak Mathematical Journal

Similarity:

Let R be a commutative ring with identity. If a ring R is contained in an arbitrary union of rings, then R is contained in one of them under various conditions. Similarly, if an arbitrary intersection of rings is contained in R , then R contains one of them under various conditions.

Notes on generalizations of Bézout rings

Haitham El Alaoui, Hakima Mouanis (2021)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

In this paper, we give new characterizations of the P - 2 -Bézout property of trivial ring extensions. Also, we investigate the transfer of this property to homomorphic images and to finite direct products. Our results generate original examples which enrich the current literature with new examples of non- 2 -Bézout P - 2 -Bézout rings and examples of non- P -Bézout P - 2 -Bézout rings.

On a problem concerning quasianalytic local rings

Hassan Sfouli (2014)

Annales Polonici Mathematici

Similarity:

Let (ₙ)ₙ be a quasianalytic differentiable system. Let m ∈ ℕ. We consider the following problem: let f m and f̂ be its Taylor series at 0 m . Split the set m of exponents into two disjoint subsets A and B, m = A B , and decompose the formal series f̂ into the sum of two formal series G and H, supported by A and B, respectively. Do there exist g , h m with Taylor series at zero G and H, respectively? The main result of this paper is the following: if we have a positive answer to the above problem for some...

A subclass of strongly clean rings

Orhan Gurgun, Sait Halicioglu and Burcu Ungor (2015)

Communications in Mathematics

Similarity:

In this paper, we introduce a subclass of strongly clean rings. Let R be a ring with identity, J be the Jacobson radical of R , and let J # denote the set of all elements of R which are nilpotent in R / J . An element a R is called provided that there exists an idempotent e R such that a e = e a and a - e or a + e is an element of J # . A ring R is said to be in case every element in R is very J # -clean. We prove that every very J # -clean ring is strongly π -rad clean and has stable range one. It is shown that for a...

Semicommutativity of the rings relative to prime radical

Handan Kose, Burcu Ungor (2015)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

In this paper, we introduce a new kind of rings that behave like semicommutative rings, but satisfy yet more known results. This kind of rings is called P -semicommutative. We prove that a ring R is P -semicommutative if and only if R [ x ] is P -semicommutative if and only if R [ x , x - 1 ] is P -semicommutative. Also, if R [ [ x ] ] is P -semicommutative, then R is P -semicommutative. The converse holds provided that P ( R ) is nilpotent and R is power serieswise Armendariz. For each positive integer n , R is P -semicommutative...

A generalization of reflexive rings

Mete Burak Çalcı, Huanyin Chen, Sait Halıcıoğlu (2024)

Mathematica Bohemica

Similarity:

We introduce a class of rings which is a generalization of reflexive rings and J -reversible rings. Let R be a ring with identity and J ( R ) denote the Jacobson radical of R . A ring R is called J -reflexive if for any a , b R , a R b = 0 implies b R a J ( R ) . We give some characterizations of a J -reflexive ring. We prove that some results of reflexive rings can be extended to J -reflexive rings for this general setting. We conclude some relations between J -reflexive rings and some related rings. We investigate some extensions...

On weakened ( α , δ ) -skew Armendariz rings

Alireza Majdabadi Farahani, Mohammad Maghasedi, Farideh Heydari, Hamidagha Tavallaee (2022)

Mathematica Bohemica

Similarity:

In this note, for a ring endomorphism α and an α -derivation δ of a ring R , the notion of weakened ( α , δ ) -skew Armendariz rings is introduced as a generalization of α -rigid rings and weak Armendariz rings. It is proved that R is a weakened ( α , δ ) -skew Armendariz ring if and only if T n ( R ) is weakened ( α ¯ , δ ¯ ) -skew Armendariz if and only if R [ x ] / ( x n ) is weakened ( α ¯ , δ ¯ ) -skew Armendariz ring for any positive integer n .

On atomic ideals in some factor rings of C ( X , )

Alireza Olfati (2021)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

A nonzero R -module M is atomic if for each two nonzero elements a , b in M , both cyclic submodules R a and R b have nonzero isomorphic submodules. In this article it is shown that for an infinite P -space X , the factor rings C ( X , ) / C F ( X , ) and C c ( X ) / C F ( X ) have no atomic ideals. This fact generalizes a result published in paper by A. Mozaffarikhah, E. Momtahan, A. R. Olfati and S. Safaeeyan (2020), which says that for an infinite set X , the factor ring X / ( X ) has no atomic ideal. Another result is that for each infinite...

About G-rings

Najib Mahdou (2017)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

In this paper, we are concerned with G-rings. We generalize the Kaplansky’s theorem to rings with zero-divisors. Also, we assert that if R T is a ring extension such that m T R for some regular element m of T , then T is a G-ring if and only if so is R . Also, we examine the transfer of the G-ring property to trivial ring extensions. Finally, we conclude the paper with illustrative examples discussing the utility and limits of our results.

Remarks on L B I -subalgebras of C ( X )

Mehdi Parsinia (2016)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

Let A ( X ) denote a subalgebra of C ( X ) which is closed under local bounded inversion, briefly, an L B I -subalgebra. These subalgebras were first introduced and studied in Redlin L., Watson S., Structure spaces for rings of continuous functions with applications to realcompactifications, Fund. Math. 152 (1997), 151–163. By characterizing maximal ideals of A ( X ) , we generalize the notion of z A β -ideals, which was first introduced in Acharyya S.K., De D., An interesting class of ideals in subalgebras of C ( X ) ...

On the mappings 𝒵 A and A in intermediate rings of C ( X )

Mehdi Parsinia (2018)

Commentationes Mathematicae Universitatis Carolinae

Similarity:

In this article, we investigate new topological descriptions for two well-known mappings 𝒵 A and A defined on intermediate rings A ( X ) of C ( X ) . Using this, coincidence of each two classes of z -ideals, 𝒵 A -ideals and A -ideals of A ( X ) is studied. Moreover, we answer five questions concerning the mapping A raised in [J. Sack, S. Watson, C and C * among intermediate rings, Topology Proc. 43 (2014), 69–82].

Depth and Stanley depth of the facet ideals of some classes of simplicial complexes

Xiaoqi Wei, Yan Gu (2017)

Czechoslovak Mathematical Journal

Similarity:

Let Δ n , d (resp. Δ n , d ' ) be the simplicial complex and the facet ideal I n , d = ( x 1 x d , x d - k + 1 x 2 d - k , ... , x n - d + 1 x n ) (resp. J n , d = ( x 1 x d , x d - k + 1 x 2 d - k , ... , x n - 2 d + 2 k + 1 x n - d + 2 k , x n - d + k + 1 x n x 1 x k ) ). When d 2 k + 1 , we give the exact formulas to compute the depth and Stanley depth of quotient rings S / J n , d and S / I n , d t for all t 1 . When d = 2 k , we compute the depth and Stanley depth of quotient rings S / J n , d and S / I n , d , and give lower bounds for the depth and Stanley depth of quotient rings S / I n , d t for all t 1 .

On convergence sets of divergent power series

Buma L. Fridman, Daowei Ma, Tejinder S. Neelon (2012)

Annales Polonici Mathematici

Similarity:

A nonlinear generalization of convergence sets of formal power series, in the sense of Abhyankar-Moh [J. Reine Angew. Math. 241 (1970)], is introduced. Given a family y = φ s ( t , x ) = s b ( x ) t + b ( x ) t ² + of analytic curves in ℂ × ℂⁿ passing through the origin, C o n v φ ( f ) of a formal power series f(y,t,x) ∈ ℂ[[y,t,x]] is defined to be the set of all s ∈ ℂ for which the power series f ( φ s ( t , x ) , t , x ) converges as a series in (t,x). We prove that for a subset E ⊂ ℂ there exists a divergent formal power series f(y,t,x) ∈ ℂ[[y,t,x]] such that E = C o n v φ ( f ) if...

Twisted group rings of strongly unbounded representation type

Leonid F. Barannyk, Dariusz Klein (2004)

Colloquium Mathematicae

Similarity:

Let S be a commutative local ring of characteristic p, which is not a field, S* the multiplicative group of S, W a subgroup of S*, G a finite p-group, and S λ G a twisted group ring of the group G and of the ring S with a 2-cocycle λ ∈ Z²(G,S*). Denote by I n d m ( S λ G ) the set of isomorphism classes of indecomposable S λ G -modules of S-rank m. We exhibit rings S λ G for which there exists a function f λ : such that f λ ( n ) n and I n d f λ ( n ) ( S λ G ) is an infinite set for every natural n > 1. In special cases f λ ( ) contains every natural...